# SDR SWAA2019011428377

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 41,661 hours, 24,784 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Bracket
- Part number: 141A6717U1
- Condition: Broken
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E&E DOOR FORWARD BRACKET BROKEN.  R&R BRACKET IAW AMM.
